Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have groin seroma after open heart operation following aortic dissection and artificial valve replacement. Any advice?

Hi, I had three open heart operations in March /April 2012 following aortic dissection (Upper) and artificial aortic valve replacement , and have since developed two groin seromas; one bigger than the other. Both have been aspirated twice and reappear within 24 hours. I am due to have surgery this coming week, but am not sure whether the operation will be successful, and how it will be performed, as the previous response in 2004 is a bit unclear. Any advice you can offer?
Asked On : Wed, 15 Aug 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
are you diabetic ?
if so controll you blood sugar tightly,
must clear any systemic infection, local care of wound essential.
you must be on antiplatelets/anticoagulant , increasing bleeding risk , please dicuss it with surgon, but dont stop your antiplatelets with out consulting Cardiologist.
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor